# SDR C2XA95IA015

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3456KT1455S
- Condition: Moisture Contam
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2630 - CREW REPORTED RT ENGINE AND WHEELWELL FIRE DETECTION INOP LIGHT FLICKERED ON IN-FLIGHT.  MAINTENANCE CLEANED MOISTURE FROM RT ENG AND WHEELWELL FIRE DETECTOR LOOP CANNON PLUG, OPERATIONAL CHECKS GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (CANNON PLUG NR PO832).  (X)
